# SDR ASAA2020120933663

- Difficulty date: December 9, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 19,839 hours, 6,375 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 20383
- Condition: Inoperative
- Location: Lt A/C Pack Temp
- Part time: 23,385 hours, 6,962 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK WITH MASTER CAUTION ILLUMINATION AROUND 10,000 EXECUTED QRH.  LEFT PACK LIGHT EXTINGUISHED FOR APPROXIMATELY 10 MINUTES THEN REILLUMINATED.  REACCOMPLISHED QRH CLOSED ISOLATION VALVE AND LEFT PACK OFF, PER QRH.  GROUNDED-YES.  RESOLVED ON W/O: 1856553 TASKCARD: N/R-00008.  REMOVED AND REPLACED LT TCV, REF B737-900 AMM 21-51-10.  OPERATION CHECK GOOD.  NO LEAKS FOUND, BITE CHECK GOOD.  THIS CLEARS MEL 21-33D.  PLACARDS REMOVED.  SEAMC FELIX NOTIFIED.
